Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Done orthoscopy for knee injury. Should I take medicine for strengthen leg ligaments?

hi, i am harleen from meerut, i had injury in my right knee , an orthoscopy done by a great dr. in rockland dr. inschal chugh. my both acl and pcl were completly teared. but know i am very fine, my injury has completely recovered. my question is should i take any tablet to get stronger my leg ligaments as when i sit on my legs putting whole weight of my body then it pain. if i still sit for 1 hour pain increases. at the time of opertive dr use screw to stay it and i had operated for screw removal this september.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
There is no such medication for muscle building. It will be strengthened by physiotherapy. You should do vigorous physio specially quadriceps and hamstring strengthening exercises. Also take high protein diet. Tablet carnisure can be taken for pain relief and muscle strengthening exercises.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor